# SDR V0XD20150521135

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 16,915 hours, 11,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS TWO GOUGES AT STRINGER 27, FS 985 UNDER AFT WING TO BODY FAIRINGS.  BLENDED GOUGES IAW REO 670-53-00-014 DATED 7 JUN 05.  BOTH GOUGED AREAS WITHIN LIMITS.
